# SDR USAA2008122992336

- Difficulty date: December 20, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N933UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,193 hours, 20,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 143N52641
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - B1 CHECK - NR 6144141 AND 6141794, CORROSION ON SHEAR WEB AT BS 660 - BS 680, LBL 45.  REPLACED SHEAR WEB AT BS 660 - BS 680, LBL 45 IAW B757 SRM 51-40-02.
